On isospectral deformations of riemannian metrics. II
Compositio Mathematica, Volume 47 (1982) no. 2, pp. 195-205.
@article{CM_1982__47_2_195_0,
     author = {Kuwabara, Ruishi},
     title = {On isospectral deformations of riemannian metrics. {II}},
     journal = {Compositio Mathematica},
     pages = {195--205},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     zbl = {0505.53019},
     mrnumber = {677020},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_195_0/}
}
TY  - JOUR
AU  - Kuwabara, Ruishi
TI  - On isospectral deformations of riemannian metrics. II
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 195
EP  - 205
VL  - 47
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_2_195_0/
UR  - https://zbmath.org/?q=an%3A0505.53019
UR  - https://www.ams.org/mathscinet-getitem?mr=677020
LA  - en
ID  - CM_1982__47_2_195_0
ER  - 
%0 Journal Article
%A Kuwabara, Ruishi
%T On isospectral deformations of riemannian metrics. II
%J Compositio Mathematica
%D 1982
%P 195-205
%V 47
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_2_195_0
Kuwabara, Ruishi. On isospectral deformations of riemannian metrics. II. Compositio Mathematica, Volume 47 (1982) no. 2, pp. 195-205. http://www.numdam.org/item/CM_1982__47_2_195_0/

[1] R. Kuwabara: On isospectral deformations of Riemannian metrics. Comp. Math. 40 (1980) 319-324. | Numdam | MR | Zbl

[2] R. Kuwabara: On the characterization of flat metrics by the spectrum. Comment. Math. Helv. 55 (1980) 427-444. | MR | Zbl

[3] M. Berger, P. Gauduchon, and E. Mazet: Le spectre d'une variété riemannienne. Lecture Notes in Mathematics 194. Springer-Verlag, 1971. | MR | Zbl

[4] V. Guillemin and D. Kazhdan: Some inverse spectral results for negatively curved 2-manifolds. Topology 19 (1980) 301-312. | MR | Zbl

[5] V. Guillemin and D. Kazhdan: Some inverse spectral results for negatively curved n-manifolds. Proc. Sympos. Pure Math. 36 (1980) 153-180. | MR | Zbl

[6] S. Tanno: A characterization of the canonical sphere by the spectrum. Math. Z. 175 (1980) 267-274. | MR | Zbl

[7] P.D. Lax: Integrals of nonlinear equations of evolution and solitary waves. Comm. Pure Appl. Math. 21 (1968) 467-490. | MR | Zbl

[8] F.E. Browder: Families of linear operators depending upon a parameter. Am. J. Math. 87 (1965) 752-758. | MR | Zbl

[9] J. Moser: On the volume elements on a manifold. Trans. Amer. Math. Soc. 120 (1965) 286-294. | MR | Zbl

[10] M. Berger: Quelques formules de variation pour une structure riemannienne. Ann. sci. Éc. Norm. Sup., 4e serie 3 (1970) 285-294. | Numdam | MR | Zbl

[11] D.G. Ebin and J. Marsden: Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. of Math. 92 (1970) 102-163. | MR | Zbl

[12] N. Koiso: Non-deformability of Einstein metrics. Osaka J. Math. 15 (1978) 419-433. | MR | Zbl

[13] D.G. Ebin: The manifold of Riemannian metrics. Proc. Symp. Pure Math. 15 (1970) 11-40. | MR | Zbl

[14] D.V. Anosov: Geodesic flow on closed Riemannian manifolds with negative curvature. Trudy Mat. Inst. Steklov 90 (1967). | MR | Zbl